Skip to main content
Article thumbnail
Location of Repository

Likelihood based inference for correlated diffusions

By Konstantinos Kalogeropoulos, Petros Dellaportas and Gareth O. Roberts


The authors address the problem of likelihood based inference for correlated diffusions. Such a task presents two issues; the positive definite constraints of the diffusion matrix and the likelihood intractability. The first issue is handled by using the Cholesky factorisation on the diffusion matrix. To deal with the likelihood unavailability, a generalisation of the data augmentation framework of Roberts and Stramer (2001 Biometrika 88(3), 603-621) to d-dimensional correlated diffusions, including multivariate stochastic volatility models, is given. The methodology is illustrated through simulated and real datasets

Topics: QA Mathematics
Publisher: Statistical Society of Canada
Year: 2011
DOI identifier: 10.1002/cjs.10096
OAI identifier:
Provided by: LSE Research Online
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.